MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral L; Implantable lead

BOSTON SCIENTIFIC CORPORATION ACUITY? X4 Spiral L; Implantable lead
Model Number 4678
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead was suspected to have exhibited loss of capture.Technical services (ts) was consulted to review the presenting electrogram, in which ts agreed a deflection on the lv was late, making it difficult to confirm loss of capture.Ts noted the system was recently implanted and had few daily measurements; however, measurements from a left ventricular automatic threshold test also exhibited possible loss of capture.Ts recommended to evaluate the lead in clinic and suggested x rays of the system.No adverse patient effects were reported.This lv lead remains in service.

Brand Name
ACUITY? X4 Spiral L
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25680076
Report Number2124215-2026-35155
Device Sequence Number18569208
Product Code LWP
UDI-Device Identifier00802526524615
UDI-Public(01)00802526524615(17)270805
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4678
Device Catalogue Number4678
Device Lot Number816953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date09/15/2026
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale